International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 191 | Views: 241 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper | Computer and Mathematical Sciences | India | Volume 9 Issue 5, May 2020

A Mathematical Modelling Approach in the Spread of the Novel 2019 Coronavirus SARS-CoV-2 (COVID-19) Pandemic

Pratyush Sudhakar

Abstract: Today the world fights against an invisible enemy COVID-19. COVID-19, widely known as the coronavirus, emerged in the city of Wuhan in China towards the end of December 2019. In a very short time, the virus has spread around the world. This paper aims to discuss the recovery rate, death expectancy, and spread of the virus. The epidemic has been modelled using differential equation of first order. The results show the graph of the infected and removals (recovered) people against time depicting the spread of covid-19 over months.

Keywords: corona virus, pandemic progression, mathematical modelling, differential equation

Edition: Volume 9 Issue 5, May 2020,

Pages: 1600 - 1602

How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link

Verification Code will appear in 2 Seconds ... Wait